세포티암 및 이미폐남에 의한 접촉두드러기증후군 1예
A Case of Contact Urticaria Syndrome Induced by Cefotiam and Imipenem in Atopic Dermatitis Patient
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Contact urticaria syndrome is urticaria with or without systemic manifestation such as angioedema and even anaphylaxis after exposure to several chemicals or antibiotics such as cefotiam through the diseased or normal skin. A patient with atopic dermatitis working as nurse presented with anaphylaxis and generalized uricaria and angioedema when after mixtuing of cefotiam several times and also generalized urticaria with imipenem. This patient presenting dizziness and chest tightness showed the strong positive skin reaction to cefotiam and imipenem and serum specific IgE to cefotiam.
Abstract
Contact urticaria syndrome is urticaria with or without systemic manifestation such as angioedema and even anaphylaxis after exposure to several chemicals or antibiotics such as cefotiam through the diseased or normal skin. A patient with atopic dermatitis working as nurse presented with anaphylaxis and generalized uricaria and angioedema when after mixtuing of cefotiam several times and also generalized urticaria with imipenem. This patient presenting dizziness and chest tightness showed the strong positive skin reaction to cefotiam and imipenem and serum specific IgE to cefotiam.
참고문헌 (10)
- Amin S, "Contact urticaria syndrome: 1997", Am J contact Dermatitis, 8, pp.15~19 (1997)
- Kitaguchi T, "Postmarketing survey on the clinical use of cefotiam", Jpn J Antibiot, 36, pp.2029~2052 (1983)
- Tadokoro K, "Cefotiam-induced IgE-mediated occupational contact anaphylaxis of nurses", Clin Exp Allergy, 24, pp.127~133 (1994)
- Miyake H, "Occupational contact urticaria syndrome from cefotiam dihydrochloride in a latex- allergic nurse", Contact Dermatitis, 43, pp.230~231 (2000)
- Shimizu S, "Cefotiam-induced contact urticaria syndrome: an occupational condition in Japanese nurses", Dermatology, 192, pp.174~176 (1996)
- Sodhi M, "Is it safe to use carbapenems in patients with a history of allergy to penicillin?", J Antimicrob Chemother, 54, pp.1155~1157 (2004)
- Maibach HI, "Contact urticaria syndrome. Contact urticaria to diethyltoluamide (immediate-type hypersensitivity)", Arch Dermatol, 111, pp.726~730 (1975)
- Amin S, "Immunologic contact urticaria - definition. in: Contact urticaria syndrome" (1997), CRC Press
- LeeJY, "Two cases of cefotiam - induced contact urticaria syndrome", Ann Dermatol, 12, pp.119~121 (2000)
- Tanaka A, "Antibiotis-induced contact urticaria with shock", Hifubyou-shinryoh, 8, pp.755~758 (1986)
